Unexplained Rash on Torso Arms Thighs

by Gabriel
(Puerto Rico)

Unexplained Rash on Torso Arms Thighs

Unexplained Rash on Torso Arms Thighs

I've been dealing with a kidney stone for the past week and I suddenly came up with this rash that has no other symptoms. It is just little dots on my torso/arms/thighs, resembling bug bites. It's not really alarming and hard to see unless you're looking for it. I have been taking Toradol for a week also as pain management for the kidney stone. Could this rash be caused by the medication and if so, how could I get rid of it?


Comments for Unexplained Rash on Torso Arms Thighs

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

May 24, 2016
Same Flower Shaped Rash
by: CMS

I have the same flower shaped rash on my forearms. It does not itch and is flat and a pale color that makes it hard to see. The flower petals all seem to run together. I have no fever. The only medication I take is HZT, a water pill. I have been watching my arm for about two years because I did have a BCC removed and I wanted to stay on top of it. As a naturalist, I have used iodine, vitamin E, cannibidiol, and cortizone cream. I don't think I can treat it topically. I feel that it has originated somewhere within my body or is a generalized allergy.

Dec 10, 2009
Seek a Doctor
by: Anonymous

It could be the medication, to be sure you have to stop taking it, before you do, you should see your doctor!

Visit our skin doctor page.

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Join in and write your own page! It's easy to do. How? Simply click here to return to Types of Skin Rashes.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy